Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Langlands classification for graded Hecke algebras


Author: Sam Evens
Journal: Proc. Amer. Math. Soc. 124 (1996), 1285-1290
MSC (1991): Primary 22E50
DOI: https://doi.org/10.1090/S0002-9939-96-03295-9
MathSciNet review: 1322921
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We establish the Langlands classification for graded Hecke algebras. The proof is analogous to the proof of the classification of highest weight modules for semisimple Lie algebras.


References [Enhancements On Off] (What's this?)

  • [BM] D. Barbasch and A. Moy, Reduction to real infinitesimal character in affine Hecke algebras, Journal Amer. Math. Soc. 6 (1993), 611-635. MR 93k:22015
  • [BZ] J. Bernstein and A. Zelevinsky, Induced representations of reductive p-adic groups, I. Ann. Sci. E.N.S. 10 (1977), 441-472. MR 58:28310
  • [BW] A. Borel and N. Wallach, Continuous cohomology, discrete subgroups, and representations of reductive groups, Annals of Math. Studies, no. 94, Princeton University Press, Princeton, NJ, 1980. MR 83c:22018
  • [KL] D. Kazhdan and G. Lusztig, Proof of the Deligne--Langlands conjecture for Hecke algebras, Invent. Math. 87 (1987), 153--215. MR 88d:11121
  • [La] R. Langlands, On the classification of irreducible representations of real algebraic groups, Representation theory and harmonic analysis on semisimple Lie groups, Amer. Math. Soc., Providence, RI, 1989, pp. 101--170. MR 91e:22017
  • [Lu1] G. Lusztig, Cuspidal local systems and graded Hecke algebras I, Inst. Hautes Etudes Sci. Publ. Math. 67 (1988), 145--202. MR 90e:22029
  • [Lu2] G. Lusztig, Affine Hecke algebras and their graded version, Journal Amer. Math. Soc. 2 (1989), 599--635. MR 90e:16049
  • [Si] A. Silberger, The Langlands quotient theorem for p-adic groups, Math. Ann. 236 (1978), 95--104. MR 58:22413

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 22E50

Retrieve articles in all journals with MSC (1991): 22E50


Additional Information

Sam Evens
Affiliation: Department of Mathematics, University of Arizona, Tucson, Arizona 85721
Email: evens@math.arizona.edu

DOI: https://doi.org/10.1090/S0002-9939-96-03295-9
Received by editor(s): October 5, 1994
Additional Notes: Supported by NSF postgraduate fellowship.
Communicated by: Roe Goodman
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society